| JP Journal of Applied Mathematics
Papers should be submitted electronically in formats .pdf or .doc to Editorial Head Office with a letter of submission by
Please go to Online Submission page of our website:
Papers, in duplicate, may also be submitted through postal mail. Two hard copies of a paper along with a letter of submission may be sent at the address of Publisher.
Submissions will only be considered in the English. File format should be compatible with recent versions of Microsoft Word in double spacing for text and JPEG or BMP for the images.
The paper should contain Title, Authors’ name, Affiliation/ Address, E-mails, An Abstract, Mathematics Subject Classification, and 3-4 Keywords and phrases showing clearly the purpose of the work. References should be given at the end of the paper.
Received articles are immediately put before the referees/members of the Editorial Board for their opinion who generally pass on the same in six weeks’ time or less. In case of a clear recommendation for publication, the paper is accommodated in an issue to appear next. Every effort is made to publish a paper duly recommended by a referee within a period of three months.
Authors are requested to make sure that submitted article is neither published nor simultaneously submitted or accepted elsewhere for publication. Copyright of the published articles will remain with publisher.
Authors are requested to provide an abstract of not more than 250 words (100 words for a Short Communication), latest Mathematics Subject Classification and Keywords and phrases, essentially. Statements of Theorems, Lemmas and Propositions should be set in italics.
The references list should be given at the end of the paper and arranged in the following styles:
(i) Journal’s Style
 A. Kananthai, On the solution of the n-dimensional diamond operator, Appl. Math. Comput. 88 (1997), 27-37.
(ii) Book's Style
 D. Gilbarg and N. Trudinger, Elliptic Partial Differential Equations of Second Order, 2nd ed., Springer-Verlag, Berlin, 1983.
 C. Necula, Option pricing in a fractional Brownian motion environment, Draft, Academy of Economic Studies, Bucharest, Romania, 2002, pp. 1-18.
Figures should be sent as: fair copy on paper, whenever possible scaled to about 200%, or as EPS file (Encapsulated PostScript), clear and legible graphs, diagrams, charts, other line-drawings and photographs should be submitted with legends double-spaced on separate sheets. The figures must be numbered consecutively in Arabic numerals.
Tables are to be typed double-spaced including headings and footnotes. Each table should be typed on a separate page, numbered consecutively and without vertical lines.
Please submit high-quality line diagrams in black ink on a white background. Inserted numerals, symbols and essential lettering should be no smaller than 2 mm after photographic reduction. Computer generated graphics may be laser printed.
Black and white photographs should be well-contrasted glossy prints. Colour photographs are accepted.
Proofs will be sent to the corresponding author for corrections after the paper is accepted for publication on the basis of recommendation of referees. Authors are requested to check their proofs very carefully before return. Corrected proofs are to be returned to the publisher electronically bia e-mail.
The authors are requested to arrange print charges U. S. Dollars 28 per page (or may be paid in equivalent to Euro) from their institutions/research grant, if any. However, for authors in India this charge is Rs. 500 per page.
Twenty-five reprints of a paper are provided to the authors ex-gratis. Additional sets of reprints may be ordered during the proofs correction charged as @ US$ 15 or Euro 10 per page per set.